Cross Reference Down

Stoschek, EP and Schönfeld, D (2002). Benford's Law - Places of interest near Benford's Law. Module 45 of: Workshop on Design of Algorithms. GER

This work cites the following items of the Benford Online Bibliography:


Albrecht, J (2000). Die Eins von Planet Zob. Die Zeit, 28 September. GER View Complete Reference Online information Works that this work references Works that reference this work
Benford, F (1938). The law of anomalous numbers. Proceedings of the American Philosophical Society, Vol. 78, No. 4 (Mar. 31, 1938), pp. 551-572. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Berton, L (1995). He’s Got Their Number: Scholar Uses Math to Foil Financial Fraud. The Wall Street Journal, pg B1, July 10. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Bogomolny, A (2004). Benford’s Law and Zipf's Law. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Browne, MW (1998). Following Benford’s law, or looking out for no. 1. The New York Times, August 4, 1998. View Complete Reference Online information Works that this work references Works that reference this work
Caldwell, CC (2008). Does Benford's law apply to prime numbers?. The Prime Pages. View Complete Reference Online information Works that this work references Works that reference this work
Hill, TP (1995). A Statistical Derivation of the Significant-Digit Law. Statistical Science 10(4), pp. 354-363. ISSN/ISBN:0883-4237. View Complete Reference Online information Works that this work references Works that reference this work
Hill, TP (1995). Base-Invariance Implies Benford's Law. Proceedings of the American Mathematical Society 123(3), pp. 887-895. ISSN/ISBN:0002-9939. DOI:10.2307/2160815. View Complete Reference Online information Works that this work references Works that reference this work
Knuth, DE (1997). The Art of Computer Programming. pp. 253-264, vol. 2, 3rd ed, Addison-Wesley, Reading, MA. View Complete Reference No online information available Works that this work references Works that reference this work
Maney, K. (2000). Baffled by math? Wait 'til I tell you about Benford's Law. USA today, 18 October 2000. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Mörters, P (2001). Benford’s Gesetz über die Verteilung der Ziffern. Habilitationsvorlesung. Kaiserslauten und Bath. GER View Complete Reference Online information Works that this work references Works that reference this work
Newcomb, S (1881). Note on the frequency of use of the different digits in natural numbers. American Journal of Mathematics 4(1), pp. 39-40. ISSN/ISBN:0002-9327. DOI:10.2307/2369148. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Nigrini, MJ (1999). I’ve got your number. Journal of Accountancy 187(5), 79-83. View Complete Reference Online information Works that this work references Works that reference this work
Nigrini, MJ (1999). Peculiar patterns of first digits. IEEE Potentials 18(2), 24-27. View Complete Reference Online information Works that this work references Works that reference this work
Nigrini, MJ (2000). Digital Analysis Using Benford's Law: Tests Statistics for Auditors. Global Audit Publications, Vancouver, Canada. View Complete Reference No online information available No Bibliography works referenced by this work. Works that reference this work
Pinkham, RS (1961). On the Distribution of First Significant Digits. Annals of Mathematical Statistics 32(4), 1223-1230. ISSN/ISBN:0003-4851. View Complete Reference Online information Works that this work references Works that reference this work
Schatte, P (1988). On mantissa distributions in computing and Benford’s law. Journal of Information Processing and Cybernetics EIK 24(9), 443-455. ISSN/ISBN:0863-0593. View Complete Reference Online information Works that this work references Works that reference this work
Schatte, P (1989). On measures of uniformly distributed sequences and Benford's law. Monatshefte für Mathematik 107(3), 245-256. ISSN/ISBN:0026-9255. DOI:10.1007/BF01300347. View Complete Reference Online information Works that this work references Works that reference this work
Schatte, P (1998). On Benford's law to variable base. Statistics & Probability Letters 37(4): 391-397. ISSN/ISBN:0167-7152. DOI:10.1016/S0167-7152(97)00142-9. View Complete Reference Online information Works that this work references Works that reference this work
Weisstein, EW (2003). Benford's Law. pp 181-182 in: CRC concise encyclopedia of mathematics, Chapman & Hall. View Complete Reference Online information Works that this work references Works that reference this work
Weisstein, EW (2009). Benford's Law. MathWorld (A Wolfram Web Resource). View Complete Reference Online information Works that this work references Works that reference this work